Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Multiple issues of stomach distension and constipation. She has hypothyroidism , lactose and fructose intolerance, recurrent yeast infections, insomnia , depression and migraines.

my 13 year old daughter has been having GI problems for the last 5 months. She suffers from extreme pain, stomach distension and constipation. She has hypothyroidism , lactose and fructose intolerance, recurrent yeast infections, insomnia , depression and migraines. She also has acid reflux with ulcers in her throat that won t go away. She was tested for celiacs....results were negative. She swells within snout 15-30 minutes after eating pasta and is indaily pain. she is on prevacid and hyoscyomine for stomach, celexa and lithium for depression, vitamin d for deficiency, Liothyronine for hypothyroidism, gas x for....obviously gas, miralax for constipation...I think that s all. I m running out of ideas and patience to get my daughter well!!!
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
HIV AIDS Specialist 's  Response
YES SHE IS TAKING GOOD MEDICINES CONTINUE IT AS SHE HAS GOR MULTIPLE PROBLEMS SO SO MUCH MEDICINES ARE REQUIRED GIVE HER GOOD AMOUNT OF FLUID
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor